| Model Number |
11061620 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
Laceration(s) (1946)
| Date of Event |
07/13/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported to siemens that an adverse event occurred while operating the somatom go.Up ct system.During examination, while the table was being driven, the patient¿s finger was pinched between the tabletop support and the tabletop.As a result, the patient suffered a laceration to the finger which required four stitches.We are unaware of any further impact to the state of health of the patient involved.
Additional Manufacturer Narrative
Siemens has completed an investigation of the event.An evaluation of the system revealed that the gap dimensions of the patient table have been investigated and found within specification.According to the owner¿s manual (instructions for use), it is recommended to place patient's arms on their body and to use positioning aids when necessary and to observe the patient during all system movements and to press the stop key in urgent situations.Based on available information the system worked as specified.No further measures are deemed to be necessary.